5 doctors weighed in:

Solgar v formula multi vitamins which contain 75mg B6 i took for10 months i now have experienced tingling in toes legs arms is this dose too high?

5 doctors weighed in
Dr. Pamela Pappas
Psychiatry
4 doctors agree

In brief: Most likely not

Vitamin b6 can cause neurological changes like paresthesias, but not usually with doses under 200 mg/day.
These also dissipate when the dosing is stopped. If you're concerned about the amount of b6 in your vitamin, you could stop it for several weeks to see how or if your symptoms change. Please work with your doctor on this, since more evaluation may be needed.

In brief: Most likely not

Vitamin b6 can cause neurological changes like paresthesias, but not usually with doses under 200 mg/day.
These also dissipate when the dosing is stopped. If you're concerned about the amount of b6 in your vitamin, you could stop it for several weeks to see how or if your symptoms change. Please work with your doctor on this, since more evaluation may be needed.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors